# SDR A6WA201312284510

- Difficulty date: December 28, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DRAG ANGLE CRACKED FWD & AFT ENDS.  R & R ANGLE.
